EconPapers    
Economics at your fingertips  
 

On the manipulability of voting rules: The case of 4 and 5 alternatives

Fuad Aleskerov, Daniel Karabekyan, Remzi Sanver and Vyacheslav Yakuba

Mathematical Social Sciences, 2012, vol. 64, issue 1, 67-73

Abstract: By extending manipulability indices defined for single-valued social choice rules to the multi-valued case, we explore the degree of manipulability of seven multi-valued social choice rules. Our analysis is based on computational experiments.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489611001004
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:64:y:2012:i:1:p:67-73

DOI: 10.1016/j.mathsocsci.2011.10.001

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:matsoc:v:64:y:2012:i:1:p:67-73